Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have chest pain, dizziness and fatigue. Had bradycardia and tachycardia and general arrhythmia long ago

When I was about 18, I wore a 24 hour monitor. I had periods of bradycardia and tachycardia and general arrhythmia. The doctors called it benign and nothing ever was done. Now, I am 30 and I am experiencing the same things that sent me to the doctor in the first place - feeling skips, feeling very fatigued often, feeling mild pain in my chest on and off, cough, and having dizzy spells and periods where it feels weird to breathe. Since they called it benign last time and did nothing, would it even be worth my time, effort, and money to do back? Does anyone else experience this? If you are a doctor, what the *^#$ is wrong with me? Gee whiz, Barry - angry/judgmental much? For those others, do you know if there IS a benign condition that can cause these symptoms? I was reading about a fellow who had an electrical problem and who also experienced the skips. I ve been healthy as the metaphorical horse for the last 11 years - no problems. For this to surface again now is very confusing.
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  349
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Definitely go back to the doctor. This is not normal. Many people do get benign 'ectopic' beats, extra beats which can make people feel flutterings in their chest. This can last for a while and the more anxious people get about it generally, the worse it gets. However, the definition of benign is not causing any pathological signs, and self limiting. You are experiencing symptoms highly suggestive of a cardiac problem, chest pain, breathlessness and dizziness being the key ones. Id request an ECG, an exercise tolerance test and an echocardiogram of the heart to look for valvular or septal defects. Sorry this is UK terminology.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor